MathSciNet Relay Station
MathSciNet bibliographic data
MR1172439 13B35 (13D45 18G10 19A22)
Greenlees, J. P. C.; May, J. P. Derived functors of $I$-adic completion and local homology. J. Algebra 149 (1992), no. 2, 438–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement